Have read that toprol-xl may cause hair loss?? Any takers!?

Answers (1)

27 Aug 2011

Hair loss appears to be a rare complaint in people taking Toprol-XL (metoprolol succinate). In clinical studies prior to the approval of Toprol-XL, hair loss was reported rarely (in less than 1% of people). In many cases, this side effect appears to be reversible (meaning it goes away once the medication is stopped).

If you experience hair loss while taking Toprol-XL, discuss it with the doc. He or she may be able to help you deal with the problem. If the hair loss becomes bothersome, the doctor may recommend trying another medicine for your condition.

I take Toprol-XL and have no hair now.

Best wishes!

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I have had a lot of hair loss on Tekturna - anyone else?

On Tekturna and Diovan - had hair loss - switched to Valturna - had hair loss, however found out that Valturna is a combination of Tekturna and ...

3 answers 18 Dec 2010

Does Trilipix cause hairloss?

I've been on Trilipix for about a year. Recently started suffering hair loss. Thought it was possibly do to scalp psoriasis, but read several ...

3 answers 21 Feb 2011

How effective is ciclopirox 1% for preventing Hair Loss?

I'm a 37yr old female and have lost about 50% of my hair. I haven't read anything about the use of ciclopirox helping prevent hair loss but ...

1 answer 5 Sep 2011

Naproxen - Has anyone experienced hair loss from this drug?

i'm an 18 year old female, 5'8, 120lbs and took 1,000 mg per day for 5 months. pretty high dose for my size. I am now experiencing more ...

9 answers 11 Dec 2012

Testim and Hair loss?

I am 54 years old and have a full head of hair. I recently started Testim therapy 5 weeks age and read that hair loss could be a side effect to the ...

0 answers 15 Jan 2014